Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 7, Pages 449-459

Matrix-variate beta distribution

1Department of Mathematics and statistics, Bowling Green State University, Bowling Green, Ohio 43403-0221, USA
2Departamento de Mathemáticas, Universidad de Antioquia, Medellín A.A. 1226, Colombia

Received 24 September 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We propose matrix-variate beta type III distribution. Several properties of this distribution including Laplace transform, marginal distribution and its relationship with matrix-variate beta type I and type II distributions are also studied.